MathSciNet Relay Station
MathSciNet bibliographic data
MR1284432 (96f:35133) 35Q35 (35Q99 35S30 76P05 82C40)
Lions, P.-L. Compactness in Boltzmann's equation via Fourier integral operators and applications. I, II. J. Math. Kyoto Univ. 34 (1994), no. 2, 391–427, 429–461.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement